# SDR SWAA2022060815008

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 21,851 hours, 10,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE / OVERWING EMERGENCY EXIT LIGHT AFT OF L2 DOOR INOP / [01] RELAMPED PER 737 AMM 33-51-04.
